# SDR DL76G091967

- Difficulty date: December 12, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 39,181 hours, 12,187 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK FOUND YOKE WOULD PITCH AND BIND, AND NEEDED MORE FORCE THAN NORMAL TO RELEASE.  FOUND LT LCCA BINFING. REMOVED LT LCCA AMM 27-11-14 /MECH 195867/ OK TO INSTALL LT LCCA IAW AMM.  INSTALLED LT LCCA IAW AMM 27-11-14-424-016.  PERFORMED ALL REQUIRED INSP.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
